# SDR SWAA2023062972994

- Difficulty date: June 29, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,116 hours, 23,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD 140BF HAS CRACK 15 INCHES LONG; ALONG CENTER FLOOR FRAME.<[01] REMOVED AND REPLACED AFT CARGO FLOOR BOARD 140BF PER AMM 25-52-10
